# SDR DALA2024010800322

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 55,101 hours, 39,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FWD WINDOW SIGN EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED FWD WINDOW EMERGENCY EXIT SIGN BATTERY PACK IAW B717 AMM 33-51. THE OPERATIONAL CHECK PERFORMED WAS GOOD. THE AIRCRAFT RETURNED TO SERVICE. (LP #9376083)
